Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tanking Zo

Posted by Elizabeth on October 1, 2001, at 13:28:59

In reply to Re: TANKING ON BUPE - help, posted by Zo on September 29, 2001, at 2:24:30

> No, I never have, and that's clearly what's been so sorely missing. . and why I have indeed gotten worse in some ways over time.

Maybe. I think recurrent unipolar depression also tends to get worse with each successive episode.

> I am quite clear, now, on the seriousness of this illness, and the danger of suicide in mixed states in particular, and my pdoc is as clear as he's ever been, after last weekend's emails, that mixed states and rapid cycling (in a day) have been part of the picture for a long time.

I've only had a mixed mania once (connected to the serotonin syndrome, not spontaneous) but it was among the worst feelings I've ever had. (This was full-blown psychotic mania, not dysphoric hypomania or anything of that sort.)

> We didn't even discuss more Bupe. It was *so* nauseating at the end, and so far so good on Lamictal. . .it must have some AD properties. . .Or, could it be, if I am not cycling, I'm actually not that depressed???

Lamictal seems to be something of an antidepressant as well as a mood stabiliser, for some people. But I would think that you would have been taking anticonvulsants for some time, for your epilepsy. No?

A bunch of doctors seem to be convinced I had a complex partial seizure, so I'm on a low-ish dose of Trileptal (prescribed by my pdoc) for the time being. I'm supposed to find a neurologist.

-elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:79309
URL: http://www.dr-bob.org/babble/20010927/msgs/79983.html